Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 16, NWS Brownsville, TX

June 30, 2010Hidalgo County, Willacy County, Texas

NWS Brownsville, TX issued this tornado warning at Jun 30, 2010, 4:05 PM CDT for Hidalgo County, Willacy County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2010, 4:05 PM CDT (21:05 UTC)
Expired
Jun 30, 2010, 4:30 PM CDT
In force
25 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Hidalgo County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 84 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 10:46 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 9.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2010-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 880 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2010-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
880 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WFUS54 KBRO 302105
TORBRO
TXC215-489-302130-
/O.NEW.KBRO.TO.W.0016.100630T2105Z-100630T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
405 PM CDT WED JUN 30 2010

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL HIDALGO COUNTY IN DEEP SOUTH TEXAS.
  WESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 430 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A TORNADO 5 MILES NORTHEAST OF LASARA...MOVING SOUTHWEST AT 45     
  MPH. THIS IS A SEPARATE TORNADO WARNING TO THE ONE THAT WAS JUST   
  PREVIOUSLY ISSUED FOR WILLACY AND HIDALGO COUNTIES.

* THE TORNADO WILL BE NEAR...
  LASARA.
  HARGILL.
  RED GATE.
  FAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2632 9812 2648 9822 2655 9787 2650 9782
TIME...MOT...LOC 2104Z 066DEG 38KT 2650 9790

$$

HART
1 follow-up statement
594 
WWUS54 KBRO 302118
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
418 PM CDT WED JUN 30 2010

TXC489-302128-
/O.CAN.KBRO.TO.W.0016.000000T0000Z-100630T2130Z/
WILLACY-
418 PM CDT WED JUN 30 2010

...THE TORNADO WARNING FOR WESTERN WILLACY COUNTY IS CANCELLED...


LAT...LON 2647 9804 2642 9799 2632 9812 2648 9822
TIME...MOT...LOC 2118Z 059DEG 38KT 2642 9806

$$

TXC215-302130-
/O.CON.KBRO.TO.W.0016.000000T0000Z-100630T2130Z/
HIDALGO-
418 PM CDT WED JUN 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
HIDALGO COUNTY...

AT 418 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 8 MILES WEST OF LASARA...MOVING SOUTHWEST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  FAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR 
HIGHER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN 
BROWNSVILLE BY CALLING 956-504-1432.

&&


LAT...LON 2647 9804 2642 9799 2632 9812 2648 9822
TIME...MOT...LOC 2118Z 059DEG 38KT 2642 9806

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jun 30, 1:55 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 30, 1:55 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
155 PM CDT WED JUN 30 2010

...LARGE HURRICANE ALEX...A LITTLE STRONGER...AIMS AT THE NORTHERN
MEXICO AND SOUTHERN TEXAS COAST...

.DISCUSSION...MULTIPLE CONVECTIVE RAINBANDS NORTH OF THE CENTER
OF HURRICANE ALEX CONTINUE TO PUSH WWD ACROSS OUR CWA EARLY THIS
AFTN. THIS ACTIVITY WILL CONTINUE TO OVERSPREAD THE ENTIRE AREA
WITH TIME TDA INTO TNGT AS THE STORM CONTINUES TO MOVE WEST
NORTHWEST AND EVENTUALLY TAKING A MORE WESTWARD TRACK LATER TDA.
ENVIRONMENT WILL CONTINUE TO REMAIN CONDUCIVE FOR ISOLATED TORNADO
DEVELOPMENT THRU AFTN/EARLY EVE GIVEN THE HIGH DEW
POINTS...INSTABILITY AND INCREASING VERTICAL SHEAR. ANTICIPATE
OVERALL CONDITIONS TO WORSEN AS ALEX MOVES CLOSER TO THE COAST.
THE OVERALL FORECAST TRACK HAS NOT CHANGED MUCH.

PERIODS OF HEAVY RAIN AND STRONG WINDS TO PERSIST THRU THE
BEGINNING OF THE SHORT TERM WITH THE THREAT OF FLOODING FROM HEAVY
RAINFALL. RAINFALL AMOUNTS WILL VARY WITH LOCATION WITH A GENERAL
3 TO 6 INCH RANGE WITH ISOLATED HIGHER AMOUNTS THROUGH TONIGHT WITH
TOTALS UP TO 12 INCHES FOR THE ENTIRE STORM EVENT. WINDS WILL
CONTINUE TO STEADILY INCREASE THIS AFTERNOON...BECOMING 30 TO 40
MPH WITH HIGHER GUSTS THIS AFTERNOON IN CAMERON COUNTY...AND 45 TO
55 MPH WITH HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL
WITHIN 100 MILES SOUTH OF BROWNSVILLE AROUND OR BEFORE SUNSET
TNGT. CONDITIONS WILL GRADUALLY IMPROVE ON THU AS ALEX MOVES
INLAND.

&&

.AVIATION...MVFR CIGS/VSBYS WITH TEMPO IFR CIGS/VSBYS WILL CONTINUE
TO PREVAIL INTO TNGT AND THU MRNG AS HURRICANE ALEX STEADILY
MOVES TWD THE NORTHERN MEXICO AND SOUTHERN TEXAS COASTLINE.
PERIODS OF HEAVY RAIN AND SQUALLS WILL BE POSSIBLE AT THE LOCAL
TAF SITES THRU EARLY THU MRNG.

&&

.MARINE...WINDS AND SEAS THIS MRNG ACROSS OUR MSA HAVE SHOWN A
GRADUALLY BUT STEADY INCREASE AS HURRICANE ALEX CONTINUES ON A
WEST NORTHWESTWARD TRACK AND EVENTUALLY BECOMING MORE WESTWARD
LATER TDA. MARINE CONDITIONS WILL FURTHER DETERIORATE THIS
AFTERNOON AND TONIGHT WITH SEAS BUILDING TO 20 FEET OR SLIGHTLY
HIGHER. NORTHEAST TO EAST WINDS WILL CONTINUE TO RAMP UP THIS
AFTERNOON REACHING 40 TO 50 KNOTS LATER TODAY AND TONIGHT WITH
GUSTS UP TO OR ABOVE 60 KNOTS. A GRADUAL IMPROVEMENT TREND WILL
BEGIN TO TAKE PLACE ON THURSDAY INTO FRIDAY AS ALEX MOVES INLAND
AND WEAKENS. SCA CONDITIONS COULD BE POSSIBLE TWD THE END OF THE
WEAK AS THE TROPICAL STORM HAZARDS END.

&&

.PREV DISCUSSION.../ISSUED 523 AM CDT WED JUN 30 2010/

..ALEX DEEPENING AS IT MOVES CLOSER TO THE NORTHEASTERN COAST
OF MEXICO...

DISCUSSION...NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE
PULSING ACROSS DEEP SOUTH TEXAS THIS MORNING WITHIN THE RAINBANDS
OF HURRICANE ALEX. CONDITIONS ALOFT FAVOR FURTHER ORGANIZATION DUE
TO A LOW SHEAR ENVIRONMENT AND UPPER DIFFLUENCE. THOUGH THERE HAS
BEEN SOME WOBBLING IN ALEX'S PATH...THE OVERALL FORECAST TRACK
HAS NOT CHANGED MUCH. THE SHORT TERM FORECAST MAINTAINS CLOUDY
SKIES WITH COOLER TEMPERATURES AND A THREAT OF FLOODING FROM
LOCALLY VERY HEAVY RAINFALL. CAMERON...WILLACY...KENEDY AND
HIDALGO COUNTIES COULD SEE BETWEEN 3 AND 5 INCHES OF RAIN TODAY...
WITH TOTALS OF UP TO 10 INCHES OVER THE NEXT THREE DAYS.

NORTHEAST WINDS WILL STEADILY INCREASE TODAY...BECOMING 40 TO 50
MPH IN CAMERON COUNTY BY THIS AFTERNOON...AND 45 TO 55 MPH WITH
HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL ROUGHLY 100
MILES SOUTH OF BROWNSVILLE AROUND MIDNIGHT. WINDS SHOULD DECREASE
THURSDAY MORNING AS ALEX MOVES INLAND AND WEAKENS.

AVIATION...TAFS WILL REFLECT MVFR CEILINGS AND VISIBILITY WITH
TEMPO GROUPS FOR SQUALLS AND HEAVY RAIN THROUGH TONIGHT AND EARLY
THURSDAY MORNING. STRONG LOW LEVEL WINDS AND GUSTS WILL CAUSE
TURBULENCE DURING LANDING AND TAKEOFF.

MARINE...WINDS OVERNIGHT WERE 20 TO 30 KNOTS FROM THE EAST
NORTHEAST...WITH SEAS AT 13 TO 14 FEET. CONDITIONS WILL FURTHER
DETERIORATE TODAY AND TONIGHT...WITH SEAS BUILDING TO AROUND 20
FEET AND NORTHEAST WINDS INCREASING TO 40 TO 45 KNOTS WITH HIGHER
GUSTS. WINDS AND SEAS WILL IMPROVE ON THURSDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL REPLACE TROPICAL STORM CONDITIONS LATE
THIS WEEK INTO SATURDAY.

PREV DISCUSSION... /ISSUED 105 AM CDT WED JUN 30 2010/

.ALEX GETTING BETTER ORGANIZED AS IT MOVES SLOWLY OVER THE WARM
WATERS OF THE WESTERN GULF OF MEXICO...

UPDATE...FRESHENED UP THE FORECAST FOR CURRENT TRENDS AND ISSUED
UPDATED PRODUCTS. RAINBANDS ASSOCIATED WITH ALEX ARE SPREADING
ONSHORE...AND PERIODS OF RAIN WILL INCREASE ALONG WITH THE
POTENTIAL FOR HEAVY DOWNPOURS. LOCALLY HEAVY RAINFALL MAY PRODUCE
FLASH FLOODS AND WILL BE THE BIGGEST SHORT TERM THREAT TODAY.

TROPICAL STORM CONDITIONS ARE EXPECTED TO REACH THE COAST WITHIN
THE HURRICANE AND TROPICAL STORM WARNING AREAS LATER THIS MORNING.

STORM SURGE OF 3 TO 5 FEET WILL BE POSSIBLE ALONG THE IMMEDIATE
COAST TO THE NORTH OF WHERE THE CENTER OF ALEX MAKES LANDFALL.
LARGE AND DESTRUCTIVE WAVES MAY AFFECT THE BEACHES OF SOUTH PADRE
ISLAND AS HURRICANE ALEX APPROACHES THE COAST TODAY.

ISOLATED TORNADOES AND WATERSPOUTS ARE POSSIBLE OVER PORTIONS OF
EXTREME SOUTHERN TEXAS AND THE ADJACENT LOWER TEXAS COASTAL WATERS
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  81  88  79  86 / 100 100  90  70
BROWNSVILLE          80  86  79  88 / 100 100  90  70
HARLINGEN            80  87  79  89 / 100 100  90  70
MCALLEN              80  86  79  88 / 100 100  90  70
RIO GRANDE CITY      80  84  79  88 / 100 100  90  70
SOUTH PADRE ISLAND   82  86  81  86 / 100 100  80  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HURRICANE WARNING FOR TXZ251-256-257.

     FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ248>257.

     TROPICAL STORM WIND WATCH THROUGH THURSDAY MORNING FOR
     TXZ248>250.

     TROPICAL STORM WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ252-
     253.

     HURRICANE WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ254-255.

GM...HURRICANE WARNING FOR GMZ130-132-135-150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

57
Hazardous weather outlook, Jun 30, 4:10 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
410 AM CDT WED JUN 30 2010

TXZ248>257-010915-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
410 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A HURRICANE WARNING IS IN EFFECT FOR KENEDY...COASTAL WILLACY...
AND COASTAL CAMERON COUNTY. A HURRICANE WIND WARNING IS IN EFFECT
FOR INLAND WILLACY AND INLAND CAMERON COUNTY. A TROPICAL STORM
WIND WARNING IS IN EFFECT FOR HIDALGO AND STARR COUNTY. A TROPICAL
STORM WIND WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...AND BROOKS
COUNTY. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER
THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF
BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS
THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS OF 6 TO 12 INCHES
WITH ISOLATED AMOUNTS BETWEEN 15 TO 20 INCHES.

RIP CURRENT RISK IS HIGH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HURRICANE WARNINGS TO REMAIN IN EFFECT THROUGH THURSDAY MORNING.

HEAVY RAIN TO CONTINUE THROUGH THURSDAY WITH A FLASH FLOOD WATCH
TO REMAIN IN EFFECT.

RIP CURRENT RISK TO REMAIN ELEVATED THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD REPORT ANY WIND DAMAGE OR FLOODING PRODUCED
BY ALEX TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-010915-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
410 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A HURRICANE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF
OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES
OFFSHORE. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER
THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF
BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ALTHOUGH HURRICANE ALEX IS EXPECTED TO MOVE INLAND EARLY THURSDAY
MORNING EAST TO SOUTHEAST WINDS AT TROPICAL STORM FORCE COULD
CONTINUE WELL INTO THURSDAY NIGHT OR FRIDAY MORNING. SEAS WILL BE
LOW IN SUBSIDING AND COULD STAY ABOVE 10 FEET UNTIL LATER FRIDAY.

.SPOTTER INFORMATION STATEMENT...

MARINERS SHOULD REPORT ANY WIND DAMAGE PRODUCED BY ALEX TO THE
NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.

In the hours before

Local storm report, Jun 30, 2:01 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
201 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FUNNEL CLOUD     LA FERIA                26.16N 97.82W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED FUNNEL CLOUD NEAR EL CENTRO FOODS ON MAIN
            STREET.

&&

TS
Local storm report, Jun 30, 2:56 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
256 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HURRICANE        HARLINGEN               26.20N 97.69W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTS WIND DAMAGE ON WILSON ROAD, 1.5 MILES WEST
            OF HIGHWAY 77 IN HARLINGEN. FIREWORKS STAND TURNED OVER,
            FENCE BLOWN OVER, CAR MOVED ACROSS THE ROAD.

&&

CAMPBELL
Local storm report, Jun 30, 2:59 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
259 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FUNNEL CLOUD     HARLINGEN               26.20N 97.69W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTS FUNNEL CLOUD NEAR HARLINGEN AIRPORT.

&&

CAMPBELL
Local storm report, Jun 30, 3:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
302 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLOOD            BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED THAT WATER COVERED BOCA
            CHICA BOULEVARD NEAR THE INTERSECTION OF INTERNATIONAL.

&&

TS
Local storm report, Jun 30, 3:05 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLOOD            BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED THAT RINGOLD STREET IS FLOODED NEAR THE
            GLADYS PORTER ZOO AND THE CHILDRENS MUSEUM IS STARTING TO
            FLOOD.

&&

TS
Local storm report, Jun 30, 3:05 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTION FOR TEXT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLASH FLOOD      BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED THAT RINGOLD STREET IS FLOODED NEAR THE
            GLADYS PORTER ZOO AND THE CHILDRENS MUSEUM IS STARTING TO
            FLOOD.

&&

TS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:43 AM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jun 30, 7:54 AM CDTAreal Flood AdvisoryBROCameron111 min
Jun 30, 10:03 AM CDTAreal Flood AdvisoryBROCameron87 min
Jun 30, 10:08 AM CDTTornado WarningBROCameron37 min
Jun 30, 11:21 AM CDTSpecial Marine WarningBRO24 min
Jun 30, 11:36 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy114 min
Jun 30, 12:06 PM CDTTornado WarningBROWillacy24 min
Jun 30, 12:28 PM CDTTornado WarningBROHidalgo, Kenedy, Willacy32 min
Jun 30, 12:46 PM CDTSpecial Marine WarningBRO44 min
Jun 30, 12:49 PM CDTTornado WarningBROJim Hogg, Starr26 min
Jun 30, 1:02 PM CDTTornado WarningBROCameron43 min
Jun 30, 1:14 PM CDTAreal Flood AdvisoryBROKenedy91 min
Jun 30, 1:32 PM CDTSpecial Marine WarningBRO58 min
Jun 30, 1:46 PM CDTTornado WarningBROCameron14 min
Jun 30, 1:52 PM CDTFlash Flood WarningBROCameron3 hr
Jun 30, 2:17 PM CDTTornado WarningBROCameron28 min
Jun 30, 2:42 PM CDTTornado WarningBROCameron33 min
Jun 30, 3:05 PM CDTFlash Flood WarningBROCameron, Willacy115 min
Jun 30, 3:28 PM CDTFlash Flood WarningBROCameron, Hidalgo2 hr
Jun 30, 3:40 PM CDTSpecial Marine WarningBRO35 min
Jun 30, 3:59 PM CDTTornado WarningBROCameron, Hidalgo, Willacy16 min
Jun 30, 4:16 PM CDTTornado WarningBROCameron, Willacy29 min
Jun 30, 4:23 PM CDTTornado WarningBROHidalgo, Willacy22 min
Jun 30, 4:46 PM CDTFlash Flood WarningBROCameron119 min
Jun 30, 5:11 PM CDTFlash Flood WarningBROCameron, Willacy2 hr
Jun 30, 5:30 PM CDTFlash Flood WarningBROCameron, Hidalgo2 hr
Jun 30, 6:33 PM CDTTornado WarningBROCameron12 min
Jun 30, 6:45 PM CDTFlash Flood WarningBROCameron4 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.